# SDR XV6A2009051500008

- Difficulty date: May 7, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737-400
- Aircraft serial: 24773
- Aircraft time: 42,202 hours, 31,259 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 7514081901
- Part serial: 9903A388
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER TCAS ANTENNA FAILED.
